# SDR 96ZZZX216

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11003
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1015
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lens
- Part number: 10648LD2359
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

STL - FLT 86 - PRIOR TO LANDING, LT MLG GREEN LIGHT WAS INOPERATIVE RESULTING IN A FLY-BY.  REPLACED LENS, MFG PN 10648 LD 2-359.  CHECK C-10A - 11-24-95.
